Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Recurring bacterial vaginosis. Any natural cure? OTC dry tablets recommended?

Hello. I have been having recurring bv for about 5 years now and I am looking for natural cures. I started to take acidophilus capsules today and the discharge has increased. Is that normal? I also have a health food store that has the capsules in the refrigerator. Do to recommend the active live capsules or are the OTC dry tablets?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
If you are looking for natural cure for your problem then I would advise you to just leave it like that only, take care of hygiene, this may not be a bacterial vaginitis, of course you must be having a symptoms but that may not be due to bacteria, hormonal imbalance could be the cause, and this will come around, just wait and watch, and forget it for time being, have nice day.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor